Alert archive / Ohio / Flash Flood Warnings in 2025
Flash Flood Warning 9, NWS Cleveland, OH
NWS Cleveland, OH issued this flash flood warning at Jul 10, 2025, 4:07 PM EDT for Portage County, Ohio. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2025, 4:07 PM EDT (20:07 UTC)
- Expired
- Jul 10, 2025, 6:57 PM EDT
- In force
- 3 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- None
County Portage County, OH
The radar
The Cleveland radar (KCLE), 64 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 4:25 PM EDT | FLASH FLOOD | 2 E Ravenna, OH | County public safety dispatch scanner reported Newton Falls Road flooded. Estimated 7 to 8 inches of water flowing across roadway. |
| Jul 10, 5:48 PM EDT | FLOOD | 3 Nnw Ravenna, OH | County public safety scanner reported Infirmary Road closed between Dawley Road and Lake Rockwell Road due to flooding. |
| Jul 10, 6:42 PM EDT | FLASH FLOOD | 3 Ene Ravenna, OH | Water overflowing culvert with several inches of water flowing across Garrett Road just north of Crow Trail. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 8.1 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 7 J/kg
- Mixed-layer CIN
- -144 J/kg
- Mixed-layer LCL
- 955 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 26 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
640
WGUS51 KCLE 102007
FFWCLE
OHC133-110000-
/O.NEW.KCLE.FF.W.0009.250710T2007Z-250711T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Cleveland OH
407 PM EDT Thu Jul 10 2025
The National Weather Service in Cleveland has issued a
* Flash Flood Warning for...
Central Portage County in northeastern Ohio...
* Until 800 PM EDT.
* At 407 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2.5 inches of
rain have fallen. Additional rainfall amounts of 1 to 2 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Ravenna, Kent, Streetsboro, Edinburg, Windham, Brady Lake, Sugar
Bush Knolls and Wayland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4113 8100 4107 8100 4107 8128 4113 8128
4116 8136 4116 8139 4127 8139 4126 8122
4125 8112 4123 8105 4121 8100 4115 8100
FLASH FLOOD...RADAR INDICATED
$$
Sullivan2 follow-up statements
965
WGUS71 KCLE 102112
FFSCLE
Flash Flood Statement
National Weather Service Cleveland OH
512 PM EDT Thu Jul 10 2025
OHC133-110000-
/O.CON.KCLE.FF.W.0009.000000T0000Z-250711T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Portage OH-
512 PM EDT Thu Jul 10 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING
FOR CENTRAL PORTAGE COUNTY...
At 512 PM EDT, local law enforcement reported flash flooding ongoing
across portions of central Portage County, mainly just north and
east of Ravenna where roads have been closed due to flooding.
Between 1.5 and 3.5 inches of rain have fallen. Flooding impacts
will continue, but no additional rainfall is expected. Flash
flooding already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Law enforcement reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Ravenna, Kent, Streetsboro, Edinburg, Windham, Brady Lake, Sugar
Bush Knolls and Wayland.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4113 8100 4107 8100 4107 8128 4113 8128
4116 8136 4116 8139 4127 8139 4126 8122
4125 8112 4123 8105 4121 8100 4115 8100
FLASH FLOOD...OBSERVED
$$
Sullivan383
WGUS71 KCLE 102257 RRA
FFSCLE
Flash Flood Statement
National Weather Service Cleveland OH
657 PM EDT Thu Jul 10 2025
OHC133-102307-
/O.CAN.KCLE.FF.W.0009.000000T0000Z-250711T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Portage OH-
657 PM EDT Thu Jul 10 2025
...FLASH FLOOD WARNING IS CANCELLED FOR CENTRAL PORTAGE COUNTY...
The heavy rain has ended and flood waters have receded. Flooding is
no longer expected to pose a threat. Please continue to heed
remaining road closures.
&&
LAT...LON 4113 8100 4107 8100 4107 8128 4113 8128
4116 8136 4116 8139 4127 8139 4126 8122
4125 8112 4123 8105 4121 8100 4115 8100
$$
15What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flash flood warning went out at Jul 10, 3:43 PM EDT, 24 minutes earlier.
Area forecast discussion, Jul 10, 3:43 PM EDT, 24 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 343 PM EDT Thu Jul 10 2025 .SYNOPSIS... A weak stationary front will linger over northern Ohio through tomorrow before lifting northward. A low pressure system will track through the Upper Great Lakes Saturday night and Sunday, dragging a cold front through the region. This front will stall near the Ohio Valley Monday before returning north through mid week. && .NEAR TERM /THROUGH FRIDAY NIGHT/... Scattered showers and thunderstorms have developed this afternoon mainly along and east of I-71 across northeast Ohio into northwest Pennsylvania. The afternoon convection developed along a weak stationary front and lake breeze from Lake Erie. Most of the thunderstorms will remain sub-severe but there could be an isolated stronger storm with downburst winds and some hail. The steering flow aloft is rather weak so these storms are moving or drifting slowly eastward. Locally heavy rainfall may be possible. Most of this afternoon convection will dissipate around sunset as we lose the daytime heating that is driven these storms. The flow aloft will be zonal tonight and Friday. A weak disturbance in the mid level flow will track across the Upper Ohio Valley and lower Great Lakes on Friday. This disturbance in the 500 mb flow will help lift the weak stalled frontal boundary northward on Friday. We will maintain some slight POPs Friday into Friday evening. The Day 2 SPC outlook has a marginal risk for a stronger storm possible over northwest Ohio which will be closer to the weak frontal boundary. Isolated damaging wind gusts would be the main threat with any stronger storm Friday. Most of the convection in our area will dissipate Friday evening by sunset. High temperatures tomorrow will range from the middle 80s to around 90 degrees. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... An upper level trough will swing through Upper Midwest into the Upper Great Lakes Saturday and Saturday night. A weak cold front will slowly drop down across the Great Lakes region late Saturday into Saturday night. Ahead of the cold front Saturday, high temperatures will warm into the upper 80s and lower 90s. Scattered showers and storms will be possible as this weak cold front sags into the Upper Ohio Valley Saturday night. The Day 3 SPC outlook has a marginal risk for severe weather and the main threat would be isolated damaging wind gusts possible. The weak cold front will slow down and stall out over the area on Sunday. Scattered to widespread showers and storms are expected mainly during the daytime heating Sunday. Slow movement of storms this weekend may cause heavy rainfall and an isolated flash flooding concern. Highs on Sunday will be generally in the mid 80s. && .LONG TERM /MONDAY THROUGH WEDNESDAY/... A weak frontal boundary will continue to be nearby or just southeast of the area on Monday. We will mention slight to chance POPs for diurnally driven convection for Monday. The weak stalled front will eventually wash out Monday night. An upper level ridge of high pressure will move from the Central Plains into the Ohio Valley Tuesday into Wednesday. Warmer and drier weather will be expected with this upper level ridge moving across the region. High temps will climb into the upper 80s and lower 90s with heat index values approaching the upper 90s to 100 degrees. The next chance for rainfall may arrive Wednesday night with a cold front advancing through the Great Lakes and Ohio Valley. && .AVIATION /18Z Thursday THROUGH Tuesday/... VFR across the TAF sites early this afternoon with non-VFR possible in scattered showers and thunderstorms through this afternoon. Current radar and satellite observations suggest CAK/YNG have the highest potential of seeing direct tsra impacts later this afternoon and evening, as the lake breeze is already passing through ERI/CLE. MFD will be on the fringe, thus kept vcts mention, though low confidence in direct impacts precludes tsra mention at this time. Otherwise, patches of dense fog may develop once again overnight, mainly impacting MFD/CAK/YNG where more widespread rain is more likely. Otherwise, will need to watch remnant nocturnal convection towards the west for possible Friday morning impacts at TOL. Winds are generally favoring a west to southwest direction ahead of the weak cold front/lake breeze, and favoring a north to northwest direction behind the cold front/lake breeze, around 5 to 10 knots. Winds will become light and variable overnight before favoring a southwest direction by late Friday morning, around 5 knots. Outlook...Non-VFR possible Saturday afternoon into Sunday in showers and thunderstorms. Mainly VFR expected Monday and Tuesday. && .MARINE... With the exception of thunderstorms, winds on Lake Erie are generally expected to be 10 knots or less through Friday. Winds may briefly increase to 10 to 15 knots and shift towards the west late Saturday into Sunday as a cold front moves across the lake. This could usher in some 2-footers across the central and eastern basin of Lake Erie Sunday afternoon and evening. There is a low chance of thunderstorms impacting the western and central basin of Lake Erie Friday afternoon and evening. Chances for thunderstorms increase by late Saturday into Sunday as a cold front moves east through the area. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...77 NEAR TERM...77 SHORT TERM...77 LONG TERM...77 AVIATION...Kahn MARINE...Kahn
Hazardous weather outlook, Jul 10, 1:28 PM EDT, 2 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 128 PM EDT Thu Jul 10 2025 OHZ003-006>010-017>019-027-028-036-037-111730- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Hancock-Seneca-Huron-Wyandot- Crawford-Marion-Morrow- 128 PM EDT Thu Jul 10 2025 This Hazardous Weather Outlook is for north central Ohio and northwest Ohio. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A hot and humid airmass will affect the region Saturday. The combination of high heat and humidity will push heat index values into the 95 to 100 degree range. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-142>149-162>169-111730- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border-Maumee Bay to Reno Beach OH- Reno Beach to The Islands OH-The Islands to Vermilion OH- Vermilion to Avon Point OH-Avon Point to Willowick OH- Willowick to Geneva-on-the Lake OH-Geneva-on-the-Lake to Conneaut OH- Conneaut OH to Ripley NY- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 128 PM EDT Thu Jul 10 2025 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. OHZ011>014-020>023-029>033-038-047-089-PAZ001>003-111730- Cuyahoga-Lake-Geauga-Ashtabula Inland-Medina-Summit-Portage-Trumbull- Richland-Ashland-Wayne-Stark-Mahoning-Holmes-Knox- Ashtabula Lakeshore-Northern Erie-Southern Erie-Crawford- 128 PM EDT Thu Jul 10 2025 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Isolated severe thunderstorms are possible this afternoon. The main hazards are damaging winds and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. A hot and humid airmass will affect the region Saturday. The combination of high heat and humidity will push heat index values into the 95 to 100 degree range. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 10, 1:25 PM EDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Cleveland OH
125 PM EDT Thu Jul 10 2025
OHZ014-023-101815-
Trumbull OH-Ashtabula Inland OH-
125 PM EDT Thu Jul 10 2025
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN TRUMBULL AND SOUTHERN
ASHTABULA COUNTIES THROUGH 215 PM EDT...
At 125 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles southeast of Geneva to near Orwell to
North Bloomfield. Movement was east at 15 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Kinsman, North Bloomfield, Orwell, Andover, Mecca, Johnston, Roaming
Shores, Cherry Valley, and Rock Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4166 8052 4137 8052 4140 8100 4152 8100
4167 8084
TIME...MOT...LOC 1725Z 277DEG 14KT 4164 8082 4157 8080 4146 8089
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KahnSpecial weather statement, Jul 10, 1:48 PM EDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Cleveland OH
148 PM EDT Thu Jul 10 2025
OHZ038-101830-
Holmes OH-
148 PM EDT Thu Jul 10 2025
...STRONG THUNDERSTORMS WILL IMPACT HOLMES COUNTY THROUGH 230 PM
EDT...
At 148 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Mount Eaton to near Holmesville to near
Millersburg. Movement was east at 20 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
Locations impacted include...
Millersburg, Berlin, Walnut Creek, Sugarcreek, Killbuck, Holmesville,
Glenmont, Winesburg, Farmerstown, Baltic, Mount Hope, and Charm.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4045 8202 4046 8210 4065 8208 4067 8203
4067 8165 4064 8165 4063 8167 4062 8166
4044 8167
TIME...MOT...LOC 1748Z 283DEG 16KT 4070 8178 4060 8187 4059 8201
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
KahnSpecial weather statement, Jul 10, 2:04 PM EDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Cleveland OH
204 PM EDT Thu Jul 10 2025
OHZ023-101845-
Trumbull OH-
204 PM EDT Thu Jul 10 2025
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL TRUMBULL COUNTY THROUGH
245 PM EDT...
At 204 PM EDT, Doppler radar was tracking a strong thunderstorm over
Bristolville, or 9 miles north of Warren, moving east at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Cortland, Kinsman, North Bloomfield, Bristolville, Vienna Center,
Vienna, Mecca, Johnston, Orangeville, Yankee Lake, Brookfield Center,
West Hill, Champion Heights, and Howland Center.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4120 8052 4131 8095 4149 8090 4145 8052
TIME...MOT...LOC 1804Z 284DEG 15KT 4138 8083
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
KahnSpecial weather statement, Jul 10, 2:25 PM EDT, 1 hour 42 minutes before
Special Weather Statement
National Weather Service Cleveland OH
225 PM EDT Thu Jul 10 2025
OHZ023-101915-
Trumbull OH-
225 PM EDT Thu Jul 10 2025
...A STRONG THUNDERSTORM WILL IMPACT SOUTHERN TRUMBULL COUNTY THROUGH
315 PM EDT...
At 225 PM EDT, Doppler radar was tracking a strong thunderstorm near
Leavittsburg, or near Warren, moving southeast at 15 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Warren, Niles, Hubbard, Cortland, Newton Falls, Lordstown, Vienna
Center, Hilltop, Leavittsburg, Maplewood Park, Girard, Vienna,
McDonald, Yankee Lake, Brookfield Center, South Canal, Churchill,
Howland Center, Bolindale, and Turnpike Interchange.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4114 8052 4114 8100 4125 8100 4135 8090
4127 8052
TIME...MOT...LOC 1825Z 302DEG 14KT 4129 8085
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
KahnSpecial weather statement, Jul 10, 3:21 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service Cleveland OH
321 PM EDT Thu Jul 10 2025
OHZ020>023-033-102000-
Summit OH-Portage OH-Mahoning OH-Medina OH-Trumbull OH-
321 PM EDT Thu Jul 10 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN TRUMBULL...
PORTAGE...NORTHERN MAHONING...NORTHEASTERN MEDINA AND NORTHERN SUMMIT
COUNTIES THROUGH 400 PM EDT...
At 321 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southeast of Brunswick to near Niles.
Movement was east at 25 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Akron, Youngstown, Warren, Ravenna, Cuyahoga Falls, Strongsville,
Boardman, Brunswick, North Royalton, Kent, Hudson, Niles, Tallmadge,
Streetsboro, Macedonia, Campbell, Canfield, Newton Falls, Mogadore,
and Lordstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4107 8164 4127 8184 4128 8183 4128 8076
4103 8053
TIME...MOT...LOC 1921Z 287DEG 22KT 4119 8168 4117 8080
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
15Local storm report, Jul 10, 3:50 PM EDT, 17 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
350 PM EDT Thu Jul 10 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0348 PM Tstm Wnd Dmg 3 E Ravenna 41.15N 81.19W
07/10/2025 Portage OH Law Enforcement
Tree down across state route 5.
&&
dkThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 9:00 PM EDT | Special Weather Statement | CLE | Lucas | 45 min |
| Jul 10, 12:09 PM EDT | Special Weather Statement | CLE | Wayne | 51 min |
| Jul 10, 1:25 PM EDT | Special Weather Statement | CLE | Trumbull | 50 min |
| Jul 10, 1:48 PM EDT | Special Weather Statement | CLE | Holmes | 42 min |
| Jul 10, 2:04 PM EDT | Special Weather Statement | CLE | Trumbull | 41 min |
| Jul 10, 2:25 PM EDT | Special Weather Statement | CLE | Trumbull | 50 min |
| Jul 10, 2:28 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 47 min |
| Jul 10, 3:19 PM EDT | Areal Flood Advisory | CLE | Portage, Trumbull | 3 hr |
| Jul 10, 3:21 PM EDT | Special Weather Statement | CLE | Portage, Summit | 39 min |
| Jul 10, 3:38 PM EDT | Severe Thunderstorm Warning | CLE | Portage | 52 min |
| Jul 10, 3:48 PM EDT | Areal Flood Advisory | CLE | Portage, Summit | 3 hr |
| Jul 10, 3:53 PM EDT | Areal Flood Advisory | CLE | Knox, Richland | 2 hr |
| Jul 10, 4:56 PM EDT | Flash Flood Warning | CLE | Portage, Summit | 2 hr |
| Jul 10, 5:42 PM EDT | Areal Flood Advisory | CLE | Ashland, Wayne | 79 min |
Nearby
Flash Flood Warnings in Ohio, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.